On some differential subordination theorems of multivalent functions involving integral operator
Keywords:Analytic functions, p–valent, integral operator, differential subordination
Notice of Retraction:
Post-publication review of this paper by an expert committee revealed a violation of JoKMC's publication principles.
Strong similarity of content has been found between this paper and an earlier publication entitled:
On Differential Subordination Theorems of Analytic Multivalent Functions Defined by Generalized Integral Operator,
which was published in: Al-Qadisiyah Journal of Pure Science Vol. (25) Issue (2) (2020) pp. Math. 27–39.
Therefore, JoKMC retracted the content of the paper whose publication details are:
Title: On some differential subordination theorems of multivalent functions involving integral operator.
Published in: Journal of Kufa for Mathematics and Computer, Vol.9, No.1, Mar. 2022, pp 6-9.
JoKMC advise Authors working in related fields to avoid any reference to this paper.
The Corresponding Author of this paper has the right to appeal this decision by contacting the journal administration.
How to Cite
Copyright (c) 2022 Heba Suheil Kadhim, Oroba Mohsin Mahdi, Husham Hatem Kareem
This work is licensed under a Creative Commons Attribution 4.0 International License.
which allows users to copy, create extracts, abstracts, and new works from the Article, alter and revise the Article, and make commercial use of the Article (including reuse and/or resale of the Article by commercial entities), provided the user gives appropriate credit (with a link to the formal publication through the relevant DOI), provides a link to the license, indicates if changes were made and the licensor is not represented as endorsing the use made of the work.